References

  1. Galindo P., Vasylyshyn T., Zagorodnyuk A. The algebra of symmetric analytic functions on $L_\infty$. Proc. Roy. Soc. Edinburgh Sect. A (to appear).
  2. González M., Gonzalo R., Jaramillo J.A. Symmetric polynomials on rearrangement invariant function spaces. J. London Math. Soc. 1999, 59 (2), 681-697. doi: 10.1112/S0024610799007164
  3. Kravtsiv V.V., Zagorodnyuk A.V. On algebraic bases of algebras of block-symmetric polynomials on Banach spaces. Mat. Studii. 2012, 37 (1), 109-112.
  4. Mujica J. Complex Analysis in Banach Spaces. North Holland, 1986.
  5. Nemirovskii A.S., Semenov S.M. On polynomial approximation of functions on Hilbert space. Mat. USSR Sbornik. 1973, 21, 255-277. doi: 10.1070/SM1973v021n02ABEH002016
  6. Vasylyshyn T.V. Symmetric continuous linear functionals on complex space $L_\infty$. Carpathian Math. Publ. 2014, 6 (1), 8-10. doi: 10.15330/cmp.6.1.8-10

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.